Rhinocort after septoplasty and turbinate reduction?

It has been 8 weeks since my surgery. My doctor said I still have nasal linning swelling and he thinks I do not need to use any steriods. However, I am getting impatient is it ok to use Rhinocort?

Doctor Answers 2

Rhinocort after septoplasty and turbinate reduction

Hi James_smith014,

At 8 weeks post-op, healing should be well on it's way by now so there should be no contraindication in using steroid spray, especially if you had been using it before, however, it is still highly encouraged that you use it onle when you have symptoms.

Thailand Facial Plastic Surgeon
4.8 out of 5 stars 16 reviews

Nasal Steroids

I would follow your physicians advise and refrain from using inhaled nasal steroids while you recover. Nasal steroid sprays after surgery have be associated with bleeding, infection and rarely nasal septal perforation. Please try to be patient.

Fred J. Bressler, MD, FACS
Houston Facial Plastic Surgeon
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.